# SDR SWIA202156575

- Difficulty date: January 25, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Broken
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR - FWD INBOARD STOP BOLT ASSY HAS BROKEN SAFETY AS MARKED   (C-CHECK) RO 3/2/2021   INSTALLED FWD BAGGAGE BAY DOOR- FWD INBOARD STOP BOLT  SAFETY CABLE. CRJ 700 AMM 20-51-00-400-802 A01
